On the distribution of the length of the longest increasing subsequence of random permutations

Jinho Baik, Percy Deift, Kurt Johansson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1119-1178
Number of pages60
JournalJournal of the American Mathematical Society
Volume12
Issue number4
StatePublished - 1999

Fingerprint

Longest Increasing Subsequence
Steepest descent method
Steepest Descent Method
Random Permutation
Riemann-Hilbert Problem
Random Matrices
Orthogonal Polynomials

Keywords

  • Orthogonal polynomials
  • Random matrices
  • Random permutations
  • Riemann-Hilbert problems
  • Steepest descent method

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the distribution of the length of the longest increasing subsequence of random permutations. / Baik, Jinho; Deift, Percy; Johansson, Kurt.

In: Journal of the American Mathematical Society, Vol. 12, No. 4, 1999, p. 1119-1178.

Research output: Contribution to journalArticle

@article{0490bdbb6a734a329678bc322cf18fdb,
title = "On the distribution of the length of the longest increasing subsequence of random permutations",
keywords = "Orthogonal polynomials, Random matrices, Random permutations, Riemann-Hilbert problems, Steepest descent method",
author = "Jinho Baik and Percy Deift and Kurt Johansson",
year = "1999",
language = "English (US)",
volume = "12",
pages = "1119--1178",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - On the distribution of the length of the longest increasing subsequence of random permutations

AU - Baik, Jinho

AU - Deift, Percy

AU - Johansson, Kurt

PY - 1999

Y1 - 1999

KW - Orthogonal polynomials

KW - Random matrices

KW - Random permutations

KW - Riemann-Hilbert problems

KW - Steepest descent method

UR - http://www.scopus.com/inward/record.url?scp=0033443150&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033443150&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0033443150

VL - 12

SP - 1119

EP - 1178

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 4

ER -